MAUDE Adverse Event Report: ARTHREX, INC. SUTURE CUTTER, OPEN ENDED, LEFT NOTCH; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SUTURE CUTTER, OPEN ENDED, LEFT NOTCH; MANUAL INSTR, GENERAL SURGICAL
Model Number SUTURE CUTTER, OPEN ENDED, LEFT NOTCH
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/21/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-11794l suture cutter fractured during use.This was discovered during intra-articular manipulation with no patient harm.The entire item was removed without leaving any fragments inside the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-11794l with a fractured tip.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as prying and leveraging the device with the use of excessive force.

Brand Name
SUTURE CUTTER, OPEN ENDED, LEFT NOTCH
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757837
Report Number1220246-2025-05514
Device Sequence Number21353258
Product Code MDM
UDI-Device Identifier00888867003590
UDI-Public(01)00888867003590(10)65107
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE CUTTER, OPEN ENDED, LEFT NOTCH
Device Catalogue NumberAR-11794L
Device Lot Number65107
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown